Bishop, S.A. and Okeke, G.A. and Anake, T. A. (2017) On Semicontinuous Nonclassical Ordinary Differential Inclusions with Nonlocal Condition. American Journal of Engineering and Applied Sciences, 10 (2). pp. 506-510.
|
PDF
Download (184Kb) |
Abstract
In this study, we examined existence of lower semicontinuous solution of Nonclassical Ordinary Differential Inclusions (QSDIs) with Nonlocal Conditions. Here the multivalued stochastic processes are lower semicontinuous.
| Item Type: | Article |
|---|---|
| Uncontrolled Keywords: | Nonlocal Conditions, Lower Semicontinuous, Multivalued Stochastic Processes, Fixed Point |
| Subjects: | Q Science > QA Mathematics |
| Divisions: | Faculty of Engineering, Science and Mathematics > School of Mathematics |
| Depositing User: | Mrs Patricia Nwokealisi |
| Date Deposited: | 13 Sep 2018 09:09 |
| Last Modified: | 13 Sep 2018 09:09 |
| URI: | http://eprints.covenantuniversity.edu.ng/id/eprint/11563 |
Actions (login required)
![]() |
View Item |

